# SDR SWAA2023090587615

- Difficulty date: August 10, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Torn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SLIDE COVER CAUTION ESCAPE SLIDE NO SEAT PLACAR ENTRY DOOR AT FWD GALLEY AREA (1 EA) 2023 477812<[01] REPLACED SLIDE COVER CAUTION ESCAPE SLIDE NO SEAT PLACAR ENTRY DOOR AT FWD GALLEY AREA (1 EA) IAW B 737-700 AMM 20-10-14-400-801;[02] JOB COMPLETED
